I had extreme muscle cramps in the legs and feet since I took Benicar for a week. Maybe it was only a coincidence that it happened during that time.
3 Aug 2012
I most definately agree with my friend Rajives answer. I am going to give you the link to read about your medication. It list these side effects as serious, & belive you should contact your doctor today. It is Friday here, & sometimes it is difficult to reach your physicain on the weekend days. To Rajive, I had just read a question yesterday about the user of benicar for tinnitus. What is your opinion of doing this as I have severe tinnitus (more like a freight train noise ) in my left ear which is deemed with sudden deaf syndrome in 2009 immediately after a brain MRI. Could use your expertise on this. I have A-fib & take 50mg of atenolol, & furosimide for HBP & water retention. It doesn't sound like a good fit for me, but value your input. If you would rather send me a PQ, please feel free to do so. Thank you & I apologize to the person asking the question, to horn in on you. Rajive lives in India, & is hard to catch sometimes! Thank you very much.
I hope after reading the link I have provided below that you will call your doctor today! ...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been taking Benicar HCT for about a week and have found that while doing step exercises my hips and spine ache so badly I have to stop. ...
can bystolic 10 mg tablet be substituted with benicar HCT 40 mg/12.5 mg?
I am taking Benicar HCT 40/25mg and metoporal since March and it is doing well controlling my HBP to a reasonable level. Am going on a cruise end of ...
My husband has become very restless, tired and argumentive since taking this medicine. Is this a normal side affect?
I've taken simvastatin for 3-4 years and have had muscle aches and pains, then began taking Simcor in august and had the usual flushing at ...